| Model Number |
CCWET4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, the intraocular lens was inserted and noticed scratches, the lens was removed during initial procedure.Additional information has been requested.There are two medical device reports associated with this report.This is 1 of 2.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).